# SDR CALA2014052000631

- Difficulty date: May 18, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 34,181 hours, 11,677 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 986.5 LBL 43 HAS CORROSION AROUND NUTPLATE HOLE.  REPAIRED IAW ECRA 5321-01429.
